Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 18, 2007, 7:56 AM MDT for 9 counties in New Mexico. It took effect at Apr 18, 2007, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2007, 7:56 AM MDT (13:56 UTC)
- In effect from
- Apr 18, 2007, 1:00 PM MDT
- Expired
- Apr 18, 2007, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 56 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1999 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 181356 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 756 AM MDT WED APR 18 2007 ...FIRE WEATHER WATCH CANCELLED TODAY FOR THE EAST CENTRAL PLAINS... ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR THE NORTHWEST PLATEAU...NORTHWEST AND WEST CENTRAL HIGHLANDS...MIDDLE RIO GRANDE VALLEY AND THE SANDIA/MANZANO AND GALLINAS MOUNTAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT THURSDAY MORNING THROUGH EARLY EVENING BELOW SIGNIFICANT SNOW PACK FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS FOR STRONG WINDS AND LOW HUMIDITIES... .AN UPPER LEVEL TROUGH WILL CROSS THE CENTRAL ROCKIES NORTH OF NEW MEXICO TODAY BRINGING CRITICALLY LOW HUMIDITIES AND STRONG SOUTHWEST WINDS TO THE MAJORITY OF THE FORECAST AREA. A RED FLAG WARNING IS IN EFFECT FOR WESTERN AND CENTRAL AREAS...WHERE CRITICAL WINDS AND HUMIDITIES WILL LAST THE LONGEST AND FIRE DANGER IS THE HIGHEST. ON THURSDAY...CRITICALLY LOW HUMIDITIES WILL CRATER FOR THE ENTIRE FORECAST AREA AND STRONG SOUTHWEST WINDS WILL PERSIST FROM THE EAST SLOPES OF THE CENTRAL AND NORTHERN MOUNTAINS ACROSS THE EAST AND NORTHEAST PLAINS. A FIRE WEATHER WATCH IS IN EFFECT THURSDAY FROM MID MORNING THROUGH EARLY EVENING FOR THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...WHERE FIRE DANGER IS HIGHER THAN ELSEWHERE IN THE EAST. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO RETURN TO THE AREA ALONG AND SOUTH OF I-40 ON FRIDAY AND TO MUCH OF THE AREA EAST OF THE CENTRAL AND NORTHERN MOUNTAINS ON SATURDAY. NMZ108-181500- /O.CAN.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 756 AM MDT WED APR 18 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. CRITICALLY LOW HUMIDITIES AND STRONG SOUTHWEST WINDS ARE EXPECTED TO OCCUR AT TIMES LATE THIS AFTERNOON AND EARLY EVENING...BUT NOT LONG ENOUGH TO WARRANT A RED FLAG WARNING. $$ NMZ107-190200- /O.UPG.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/ /O.NEW.KABQ.FW.W.0012.070418T1900Z-070419T0200Z/ /O.NEW.KABQ.FW.A.0009.070419T1600Z-070420T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 756 AM MDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING BELOW SIGNIFICNAT SNOW PACK... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING BELOW SIGNIFICANT SNOW PACK... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MID MORNING THROUGH EARLY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-190200- /O.UPG.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/ /O.NEW.KABQ.FW.W.0012.070418T1900Z-070419T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 756 AM MDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ105-109-190200- /O.UPG.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/ /O.NEW.KABQ.FW.W.0012.070418T1900Z-070419T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 756 AM MDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ106-190200- /O.UPG.KABQ.FW.A.0008.070418T1900Z-070419T0200Z/ /O.NEW.KABQ.FW.W.0012.070418T1900Z-070419T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 756 AM MDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 44
1 follow-up statement
000 WWUS85 KABQ 190159 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 759 PM MDT WED APR 18 2007 ...FIRE WEATHER WATCH IN EFFECT THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR AREAS BELOW SIGNIFICANT SNOW PACK IN THE SANDIA/MANZANO AND GALLINAS MOUNTAINS... NMZ107-191400- /O.EXP.KABQ.FW.W.0012.000000T0000Z-070419T0200Z/ /O.CON.KABQ.FW.A.0009.070419T1600Z-070420T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 759 PM MDT WED APR 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. LOCAL AREAS OF CRITICALLY LOW HUMIDITIES AND STRONG WINDS MAY PERSIST UNTIL AROUND 10 PM...ESPECIALLY ACROSS OPEN AREAS AND OVER RIDGETOPS...BUT MOST LOCALES SHOULD EXPERIENCE RISING HUMIDITIES AND DIMINISHING WINDS THIS EVENING. WINDS WILL INCREASE EARLY THURSDAY MORNING OVER THE SANDIA AND MANZANO AS WELL AS THE GALLINAS MOUNTAINS...AND COMBINED WITH A DRIER AIRMASS...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-190300- /O.EXP.KABQ.FW.W.0012.000000T0000Z-070419T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 759 PM MDT WED APR 18 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. LOCAL AREAS OF CRITICALLY LOW HUMIDITIES AND STRONG WINDS MAY PERSIST UNTIL AROUND 10 PM...ESPECIALLY ACROSS OPEN AREAS AND OVER RIDGETOPS...BUT MOST LOCALES SHOULD EXPERIENCE RISING HUMIDITIES AND DIMINISHING WINDS THIS EVENING. $$ NMZ105-109-190300- /O.EXP.KABQ.FW.W.0012.000000T0000Z-070419T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 759 PM MDT WED APR 18 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. LOCAL AREAS OF CRITICALLY LOW HUMIDITIES AND STRONG WINDS MAY PERSIST UNTIL AROUND 10 PM...ESPECIALLY ACROSS OPEN AREAS AND OVER RIDGETOPS...BUT MOST LOCALES SHOULD EXPERIENCE RISING HUMIDITIES AND DIMINISHING WINDS THIS EVENING. $$ NMZ106-190300- /O.EXP.KABQ.FW.W.0012.000000T0000Z-070419T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 759 PM MDT WED APR 18 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. LOCAL AREAS OF CRITICALLY LOW HUMIDITIES AND STRONG WINDS MAY PERSIST UNTIL AROUND 10 PM...BUT MOST LOCALES SHOULD EXPERIENCE RISING HUMIDITIES AND DIMINISHING WINDS THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 18, 3:07 AM MDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 18, 3:07 AM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 307 AM MDT WED APR 18 2007 .DISCUSSION...THREE STORMS TO AFFECT NM OVER THE NEXT WEEK...WITH EACH STORM TRACKING FARTHER S AND POTENTIALLY HAVING A BIGGER IMPACT ON THE AREA. FIRST STORM MOVING INTO NW NV AND WILL SLIDE OVER NRN UT INTO WY LATER TODAY AND TON. WIND TO BE THE MAIN IMPACT FROM THIS SYSTEM TODAY AS 45 KT WINDS AT 700 MB IN NW NM LATE TODAY TRY TO MIX DOWN TO THE SURFACE. WILL HOIST A WIND ADVISORY FOR ZNS 1 AND 8. A CLOSE CALL IN ZONES 2...9 AND 14. WILL ALSO ISSUE A RED FLAG WARNING FOR ALL THE WESTERN AREAS AND PORTIONS OF CNTRL NM...BELOW SNOW PACK. SOME HIGH CLOUDS TO GET DRAWN UP INTO THE STATE TODAY WHILE ENOUGH MOISTURE OVER THE NW MOUNTAINS THIS PM AND NRN MOUNTAINS AND NE HIGHLANDS THIS EVE TO PERHAPS GENERATE A FEW HIGH BASED STORMS. TEMPS WARMER THAN TUE ESPECIALLY IN THE E...MOST LOCATIONS ABOVE NORMAL. WINDS WILL HOLD UP TONIGHT ESPECIALLY OVER THE E SLOPES OF THE CNTRL MOUNTAIN CHAIN AS STRONG W FLOW AT THE MID LEVELS TRANSLATES TO THE E. A MODERATE SW FLOW FOR THU AND FRI WITH DRY CONDITIONS. A BIT COOLER IN THE NW THU BUT MOST AREAS TO REMAIN WARM AND ABOVE NORMAL. WINDS A NOTCH LOWER MOST AREAS THU EXCEPT OVER PORTIONS OF THE EC PLAINS. A FIRE WEATHER WATCH WILL BE ISSUED FOR ZONE 107. WINDS WILL INCREASE AGAIN ON FRI ESPECIALLY OVER THE W. NEXT STORM TO MOVE INTO CA FRI AND CROSS CO ON SAT. BEST WINDS OVER THE E WHILE BEST CHANCE FOR SHOWER AND STORMS WILL BE OVER THE NW. DRY ON SUN WITH LESS WIND BEFORE THE THIRD STORM TAKES AIM AT NM EARLY NEXT WEEK. SLIGHT CHANCE POPS NW MON AND ALL AREAS TUE WITH COOLER TEMPS. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 71 34 64 31 / 5 0 0 0 GALLUP.......................... 69 24 63 25 / 0 0 0 0 GRANTS.......................... 71 28 68 24 / 0 0 0 0 GLENWOOD........................ 78 34 76 34 / 0 0 0 0 CHAMA........................... 62 25 57 20 / 10 10 0 0 LOS ALAMOS...................... 65 33 63 31 / 0 0 0 0 RED RIVER....................... 56 26 54 20 / 5 10 0 0 TAOS............................ 65 32 62 26 / 5 5 0 0 SANTA FE........................ 69 33 64 30 / 0 0 0 0 SANTA FE AIRPORT................ 71 34 66 32 / 0 0 0 0 ESPANOLA........................ 74 32 71 31 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 75 44 70 42 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 76 40 72 37 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 72 40 68 39 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 74 44 71 41 / 0 0 0 0 SOCORRO......................... 80 43 76 43 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 69 38 64 34 / 0 0 0 0 MORIARTY/ESTANCIA............... 72 33 69 29 / 0 0 0 0 CARRIZOZO....................... 77 41 78 40 / 0 0 0 0 RUIDOSO......................... 70 38 70 34 / 0 0 0 0 RATON........................... 69 32 67 27 / 0 10 0 0 LAS VEGAS....................... 68 37 65 32 / 0 0 0 0 ROY............................. 65 37 68 37 / 0 0 0 0 CLAYTON......................... 70 42 72 40 / 0 0 0 0 SANTA ROSA...................... 78 40 77 39 / 0 0 0 0 TUCUMCARI....................... 75 46 77 42 / 0 0 0 0 FORT SUMNER..................... 78 45 78 43 / 0 0 0 0 CLOVIS.......................... 77 47 78 44 / 0 0 0 0 PORTALES........................ 79 47 80 44 / 0 0 0 0 ROSWELL......................... 82 48 84 47 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-105>107-109. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ001-008. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ107. && 40
Hazardous weather outlook, Apr 18, 6:04 AM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MDT WED APR 18 2007 NMZ001>021-026-191200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 604 AM MDT WED APR 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 8 PM MDT FOR WESTERN AND PORTIONS OF CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A WIND ADVISORY IS ALSO IN EFFECT FROM 1 PM TO 8 PM MDT FOR THE NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE CENTRAL HIGH PLAINS ON THURSDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:34 AM MDT | Wind Advisory | ABQ | 16 hr | |
| Apr 18, 7:56 AM MDT | Fire Weather Watch | ABQ | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.